Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a problem of J. L. Taylor

Author: Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 53 (1975), 347-352
MSC: Primary 43A10
MathSciNet review: 0382998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be the structure semigroup of a measure algebra $ M(G)$ and $ K$ be the union of all maximal groups of $ S$. Taylor proposed the following problem: Are there L. C. A. groups $ G$ with nontrivial measures concentrated on $ K$? The purpose of this paper is to give a positive solution to this problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A10

Retrieve articles in all journals with MSC: 43A10

Additional Information

PII: S 0002-9939(1975)0382998-9
Keywords: Structure semigroup, measure algebra, Gel'fand transform, spectrum, symmetric
Article copyright: © Copyright 1975 American Mathematical Society